logo AFST
Girsanov’s transformation for SLE(κ,ρ) processes, intersection exponents and hiding exponents
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 13 (2004) no. 1, pp. 121-147.
@article{AFST_2004_6_13_1_121_0,
     author = {Werner, Wendelin},
     title = {Girsanov{\textquoteright}s transformation for {SLE}$(\kappa ,\rho )$ processes, intersection exponents and hiding exponents},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {121--147},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 13},
     number = {1},
     year = {2004},
     doi = {10.5802/afst.1066},
     zbl = {1059.60099},
     mrnumber = {2060031},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1066/}
}
TY  - JOUR
AU  - Werner, Wendelin
TI  - Girsanov’s transformation for SLE$(\kappa ,\rho )$ processes, intersection exponents and hiding exponents
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2004
DA  - 2004///
SP  - 121
EP  - 147
VL  - Ser. 6, 13
IS  - 1
PB  - Université Paul Sabatier, Institut de Mathématiques
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1066/
UR  - https://zbmath.org/?q=an%3A1059.60099
UR  - https://www.ams.org/mathscinet-getitem?mr=2060031
UR  - https://doi.org/10.5802/afst.1066
DO  - 10.5802/afst.1066
LA  - en
ID  - AFST_2004_6_13_1_121_0
ER  - 
Wendelin Werner. Girsanov’s transformation for SLE$(\kappa ,\rho )$ processes, intersection exponents and hiding exponents. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 13 (2004) no. 1, pp. 121-147. doi : 10.5802/afst.1066. https://afst.centre-mersenne.org/articles/10.5802/afst.1066/

[1] Dubédat (J. ), SLE and triangles, Elect. Comm. Probab. 8, p. 28-42 (2003). | MR 1961287 | Zbl 1061.60104

[2] Dubédat (J. ) , SLE(κ,ρ) martingales and duality , preprint (2003).

[3] Duplantier ( B.), Loop-erased random walks in two dimensions: exact critical exponents and winding numbers, Phys. A191, p. 516-522 (1992).

[4] Duplantier ( B.), Random walks and quantum gravity in two dimensions, Phys. Rev. Lett. 81, p. 5489-5492 (1998). | MR 1666816 | Zbl 0949.83056

[5] Duplantier ( B. ), Conformally invariant fractals and potential theory, Phys. Rev. Lett. 84, p. 1363-1367 (2000). | MR 1740371 | Zbl 1042.82577

[6] Duplantier (B.), Conformal fractal geometry and boundary quantum gravity, preprint (2003). | MR 2112128

[7] Duplantier ( B. ), Kwon ( K.-H.), Conformal invariance and intersection of random walks, Phys. Rev. Lett. 61, p. 2514-2517 (1988).

[8] Duplantier ( B.), Saleur (H.), Exact surface and wedge exponents for polymers in two dimensions, Phys. Rev. Lett. 57, p. 3179-3182 (1986). | MR 869969

[9] Fomin (S.) , Loop-erased random walks and total positivity, Trans. Amer. Math. Soc. 353, p. 3563-3583 (2001 ). | MR 1837248 | Zbl 0973.15014

[10] Friedrich ( R.), Werner (W.), Conformal fields, restriction properties, degenerate representations and SLE, C.R. Acad. Sci. Paris 335, p. 947-952 (2002). | MR 1952555 | Zbl 01921093

[11] Kenyon (R. ), Long-range properties of spanning trees , J. Math. Phys. 41, p. 1338-1363 (2000 ). | MR 1757962 | Zbl 0977.82011

[12] Knizhnik ( V.G.), Polyakov (A.M.), Zamolodchikov (A.B.), Fractal structure of 2-D quantum gravity, Mod. Phys. Lett. A3, p. 819 (1988). | MR 947880

[13] Lawler (G.F. ), Non-intersecting Brownian motions, Math. Phys. El. J. 1, paper no.4 ( 1995). | Zbl 0846.60077

[14] Lawler (G.F. ) , An introduction to the stochastic Loewner evolution, to appear (2001). | MR 2087784

[15] Lavvler ( G.F.), Schramm (O.), Werner (W.), Values of Brownian intersection exponents I: Half-plane exponents, Acta Mathematica 187, p. 237-273 (2001). | MR 1879850 | Zbl 1005.60097

[16] Lawler (G.F. ), Schramm (O.), Werner (W.), Values of Brownian intersection exponents II: Plane exponents, Acta Mathematica 187, p. 275-308 (2001). | MR 1879851 | Zbl 0993.60083

[17] Lawler (G.F. ), Schramm (O.), Werner (W.), Values of Brownian intersection exponents III: Two-sided exponents, Ann. Inst. Henri Poincaré 38, p. 109-123 (2002). | Numdam | MR 1899232 | Zbl 1006.60075

[18] Lawler (G.F. ), Schramm (O.), Werner (W.), Analyticity of planar Brownian intersection exponents, Acta Mathematica 189, p. 179-201 (2002). | MR 1961197 | Zbl 1024.60033

[19] Lawler (G.F. ), Schramm (O.), Werner (W.), One-arm exponent for critical 2D percolation, Electronic J. Probab. 7, paper no.2 (2002). | MR 1887622 | Zbl 1015.60091

[20] Lawler (G.F. ) , Schramm ( O.), Werner (W.), Sharp estimates for Brownian non-intersection probabilities, in In and out of equilibrium , V. Sidoravicius Ed., Prog. Probab 51, Birkhäuser , p. 113-131 (2002). | MR 1901950 | Zbl 1011.60062

[21] Lawler (G.F. ), Schramm (O.), Werner (W.), Conformal invariance of planar loop-erased random walks and uniform spanning trees, Ann. Probab., to appear (2001). | MR 2044671 | Zbl 1126.82011

[22] Lawler (G.F. ), Schramm (O.), Werner (W.), On the scaling limit of planar self-avoiding walks, AMS Proc. Symp. Pure Math. Fractal Geometry and Applications, to appear (2002). | MR 2112127 | Zbl 1069.60089

[23] Lawler (G.F. ), Schramm (O.), Werner (W.), Conformal restriction. The chordal case, J. Amer. Math. Soc. 16, p. 917-955 (2003). | MR 1992830 | Zbl 1030.60096

[24] Lawler (G.F. ) , Schramm ( O.), Werner (W.), Conformal restriction . The radial case, in preparation (2003).

[25] Lawler (G.F. ), Werner (W.), Intersection exponents for planar Brownian motion, Ann. Prob. 27, p. 1601-1642 (1999). | MR 1742883 | Zbl 0965.60071

[26] Lawler (G.F. ), Werner (W.), Universality for conformally invariant intersection exponents, J. Eur. Math. Soc. 2, p. 291-328 (2000). | MR 1796962 | Zbl 01553128

[27] Lawler (G.F. ) , Werner ( W.), The Brownian loop-soup, Probab. Th. Rel. Fields, to appear (2003). | MR 2045953 | Zbl 1049.60072

[28] Revuz (D.) , Yor ( M. ), Continuous martingales and Brownian motion , Springer, (1991). | MR 1083357 | Zbl 0731.60002

[29] Rohde (S.) , Schramm ( O.), Basic properties of SLE, Ann. Math., to appear (2001). | MR 2153402 | Zbl 1081.60069

[30] Schramm ( O.), Scaling limits of loop-erased random walks and uniform spanning trees, Israel J. Math. 118, p. 221-288 (2000). | MR 1776084 | Zbl 0968.60093

[31] Schramm ( O.), A percolation formula, Electr. Comm. Prob. 6, p. 115-120 (2001). | MR 1871700 | Zbl 1008.60100

[32] Smirnov ( S.), Critical percolation in the plane: Conformal invariance, Cardy's formula, scaling limits, C. R. Acad. Sci. Paris Ser. I Math. 333, p. 239-244 (2001). | MR 1851632 | Zbl 0985.60090

[33] Smirnov ( S.), Werner (W.), Critical exponents for two-dimensional percolation, Math. Res. Lett. 8, p. 729-744 (2001). | MR 1879816 | Zbl 1009.60087

[34] Virág (B. ), Brownian beads, Probab. Th. Rel. Fields, to appear (2003). | MR 2018921 | Zbl 1035.60085

[35] Werner (W.) , Random planar curves and Schramm-Loewner Evolutions, Lecture Notes of the 2002 St-Flour summer school, Springer , to appear (2002). | MR 2079672 | Zbl 1057.60078

[36] Wilson D.B. , Generating spanning trees more quickly than the cover time, Proc. 28th ACM Symp., p. 296-303 (1996). | MR 1427525 | Zbl 0946.60070

Cité par Sources :